# SDR VNAA0605013

- Difficulty date: May 24, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 5,153 hours, 4,787 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE CREW REPORTED THE CAPTAIN'S HEADING INFO WAS UNRELIABLE.  MAINTENANCE DISCOVERED EVIDENCE OF LIGHTNING STRIKE DAMAGE ON THE LT WINGLET.  EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS WERE PERFORMED.  ADDITIONAL LIGHTNING STRIKE DAMAGE WAS FOUND TO THE RT AOA PROBE, LT FLUX VALVE, AND SEVERAL RIVETS ON THE RIGHT SIDE OF THE FUSELAGE.  A DENT IN THE RT ELEVATOR LOWER SKIN WAS ALSO DISCOVERED.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
